# SDR UIEA2016113000918

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 7395158
- Part serial: F0725
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEFT GENERATOR INOPERATIVE.  NR 1 ENGINE IDG REPLACED IAW MM 24-11-01/401.
